| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the lens was explanted due to the wrong power.The procedure was completed with a new, different model and diopter (drt00) lens during a secondary surgical procedure.No injury or medical intervention was required.There is no information about the patient's visual outcome.No further information is available.
Additional Manufacturer Narrative
Section a4 and a5: unknown/not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: may 08, 2025 section h-3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was received cut in half and coated in viscoelastic residue; one lens half had a detached haptic.The lens halves were cleaned revealing one half of the lens was damaged and a portion of the haptic was damaged on the other lens half.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other issues observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.